# SDR 96ZZZX5943

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35TK
- Make and model: Cessna 425
- Aircraft serial: 4250088
- System (JASC): 2437 · DC Indicating System
- Part: Switch
- Part number: MTA206R
- Condition: Malfunction
- Location: Bat/Gen
- Part time: 3,337 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND GENERATOR APPEARED TO CARRY ONLY 60 AMP LOAD.  TROUBLESHOT TO AN INDICATION ERROR.  FOUND BAT/GEN SWITCH TO CAUSE LEFT GENERATOR AMMETER INDICATION ERROR.  INSTALLED NEW SWITCH OPERATIONAL TEST GOOD.  THIS IS THE SECOND TIME THIS FACILITY HAS FOUND THIS PROBLEM.
